# SDR AALA20090914JFK01

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 63,086 hours, 9,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200508952
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN AT OVERHEAD SEAT ROW 20 MISSING COVER.  REPLACED EXIT LIGHT SIGN AT OVERHEAD SEAT ROW 20.
